# SDR E4EB2015112401

- Difficulty date: May 28, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE AFT LT LAVATORY, SERVICE PANEL CUT OUT WORN & GOUGED AT LATCH  CONTACT POINTS.  FOUND GOUGE TO BE OUT OF LIMITS & FOUND CRACK ON FRAME.  REPAIRED IAW SRM.
